Skip to Content

Does Multaq cause lung damage with long term use as Amiodarone does?

Responses (1)

StephanieAlice 11 Sep 2010

Not that I saw. This is the only thing I found in the Multaq information about any kind of breathing difficulties.
Get emergency medical help if you have any of these signs of an allergic reaction to Multaq: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
slow heart rate, fast or pounding heartbeats, feeling like you might pass out;
a new or a worsening irregular heartbeat pattern;
feeling short of breath, even with mild exertion, swelling in your ankles or feet, rapid weight gain;
wheezing, cough, chest pain, trouble breathing, coughing up mucus;
breathing problems while lying down trying to sleep; or
low electrolytes (confusion, jerky muscle movements, uneven heartbeats, extreme thirst, increased urination, leg discomfort, muscle weakness or limp feeling).

Less serious Multaq side effects may include:
nausea, vomiting, stomach pain, diarrhea, upset stomach;
feeling weak or tired; or
mild skin rash, redness, or itching
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 begin_of_the_skype_highlighting 1-800-FDA-1088 end_of_the_skype_highlighting.

Read more: https://www.drugs.com/multaq.html#ixzz0zGDTecuS

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions